MAUDE Adverse Event Report: BD (SUZHOU) BD¿ PRN ADAPTER; INTRAVASCULAR ADMINISTRATION SET

BD (SUZHOU) BD¿ PRN ADAPTER; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385110
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the prn was found separated from the bd¿ prn adapter when opening the carton.The following information was provided by the initial reporter, translated from japanese: "this is a report about separation of the rubber cap of prn luer slip adapter.According to the customer's verbatim report, when opening the carton, the rubber cap was found to be separated.".
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 28-feb-2023 h6: investigation summary a device history review was conducted for lot number 1194667.According to the sampling plan applied for product performance, this lot was accepted and released without defects being noted during the final assembly or visual inspections.Additionally, eleven samples were submitted to our facility for review.During review, the rubber caps to be firmly secured to the adapter body for all eleven units, but the adapter was not nested into the plastic base in three of the units.This nonconformance is most likely the result of vibrations during transportation and is a cosmetic defect that does not affect the functionality of the device.In response to this event we have issued a notification to manufacturing and packaging personnel ensure that adapters are securely nested prior to shipment.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD¿ PRN ADAPTER
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16375222
Report Number3014704491-2023-00015
Device Sequence Number7544233
Product Code FPA
UDI-Device Identifier00382903851102
UDI-Public00382903851102
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K933467
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/05/2025
Device Catalogue Number385110
Device Lot Number1194667
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer03/17/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown